# SDR COMA0570108

- Difficulty date: October 2, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 9,632 hours, 6,157 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316 - SLAT FAIL CAUTION.  CLEARED FAULTS FROM COMPUTER.  SYSTEM TEST NORMAL.
